Systoles and diameters of hyperbolic surfaces

Florent Balacheff, Vincent Despré, Hugo Parlier

Research output: Contribution to journalArticleResearchpeer-review


In this article we explore the relationship between the systole and the diameter of closed hyperbolic orientable surfaces. We show that they satisfy a certain inequality, which can be used to deduce that their ratio has a (genus-dependent) upper bound.
Original languageEnglish
Pages (from-to)211 - 222
Number of pages12
JournalKyoto Journal of Mathematics
Issue number1
Publication statusPublished - 1 Feb 2023


Dive into the research topics of 'Systoles and diameters of hyperbolic surfaces'. Together they form a unique fingerprint.

Cite this